Intelligent Control and Automation

Vol.3 No.2(2012), Paper ID 19239, 13 pages

DOI:10.4236/ica.2012.32017

 

Regional Controllability of Semi-Linear Distributed Parabolic Systems: Theory and Simulation

 

Asmae Kamal, Ali Boutoulout, Sidi Ahmed Ould Beinane

 

TSI Group, Department of Mathematics and Computer Sciences, Moulay Ismail University, Faculty of Sciences, Meknes, Morocco
TSI Group, Department of Mathematics and Computer Sciences, Moulay Ismail University, Faculty of Sciences, Meknes, Morocco
Department of Mathematics, Al Jouf University, College of Sciences, Sakakah, Kingdom of Saudi Arabia

 

Copyright © 2012 Asmae Kamal, Ali Boutoulout, Sidi Ahmed Ould Beinane et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


A. Kamal, A. Boutoulout and S. Beinane, "Regional Controllability of Semi-Linear Distributed Parabolic Systems: Theory and Simulation," Intelligent Control and Automation, Vol. 3 No. 2, 2012, pp. 146-158. doi: 10.4236/ica.2012.32017.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.